# SDR 05FDEA01144

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 54,427 hours, 33,961 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Roller
- Condition: Damaged
- Location: Airstair
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, AFT AIRSTAIR EXTENDED.  REMOVED AND REPLACED AFT RT SIDE ROLLER BECAUSE ROLLER DOES NOT TURN.  REPLACED MAIN BEARING AS PER 727-200 M/M 52-62-001-1, T/S DOOR OPS CKED OK.  OK FOR FLT.
